International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

An application of generalized Tsalli’s-Havrda-Charvat entropy in coding theory through a generalization of Kraft inequality


Author(s): Dhanesh Garg

Abstract: A parametric mean length is defined as the quantity , where α > 0 (≠ 1), β > 0, ui > 0, D > 1 is an integer, Σ pi = 1. This being the useful mean length of code words weighted by utilities, ui. Lower and Upper bounds form αβLu are derived in terms of ‘useful’ Tsalli’s-Havrda-Charvat information measure for power probability distribution Pβi.

Pages: 01-05 | Views: 912 | Downloads: 64

Download Full Article: Click Here
How to cite this article:
Dhanesh Garg. An application of generalized Tsalli’s-Havrda-Charvat entropy in coding theory through a generalization of Kraft inequality. Int J Stat Appl Math 2016;1(4):01-05.
Call for book chapter
International Journal of Statistics and Applied Mathematics